# SDR 06FDEA2650

- Difficulty date: July 21, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300*
- Aircraft serial: 769
- Aircraft time: 16,084 hours, 8,547 cycles
- Engine: Ge CF680C2A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 1820M99P04
- Part serial: ECDD7314
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF APPROXIMATELY AT 500' AGL, GOT A  MASTER CAUTION ECAM MESSAGE FOR FADEC 2 FAULT.  COMPLIED WITH CHECKLIST.  RETURNED TO KMEM BECAUSE OF KBTR SHORT RW AND CAUTION ABOUT OVERBOOST WITH REVERSE THRUST.  REMOVED AND REPLACED NR 2 ENGINE ECU REF A300-600 MM 73-21-01-4-05 STEPS 1 THRU D-4.  REQUIRES IDLE SPEED  TEST.  WHILE TROUBLESHOOTING FADEC FAULT AND  PERFORMING FADEC BITE TEST ON MX PANEL, UNABLE TO PAGE FWD FOR FAULT INDICATION, THUS REPLACED ECU AS STATED ABOVE AND NOW ABLE TO PAGE FWD, NO FAULTS LISTED AT THIS TIME.  REQUIRES IDLE SPEED TEST.  NR 2 ENGINE IDLE SPEED TEST GOOD IAW FEDEX A300-600 AMM 73-21-01-4-05 AND 71-00-00-5.
